Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Homeomorphisms with polyhedral irregular sets. I
HTML articles powered by AMS MathViewer

by P. F. Duvall and L. S. Husch PDF
Trans. Amer. Math. Soc. 180 (1973), 389-406 Request permission

Abstract:

Homeomorphisms on open manifolds with polyhedral irregular sets are studied. For high dimensions, necessary and sufficient conditions for certain codimension three irregular sets to be tame are given. Several examples of homeomorphisms with wild irregular sets are given.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A35
  • Retrieve articles in all journals with MSC: 57A35
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 180 (1973), 389-406
  • MSC: Primary 57A35
  • DOI: https://doi.org/10.1090/S0002-9947-1973-0321096-X
  • MathSciNet review: 0321096